Issues

 / 

1990

 / 

January

  

Reviews of topical problems


The regular and chaotic dynamics of structures in fluid flows

,
Federal Research Center Institute of Applied Physics of the Russian Academy of Sciences, ul. Ulyanova 46, Nizhny Novgorod, 603000, Russian Federation
PACS: 47.52.+j, 47.27.ed, 47.27.Jv, 47.32.−y (all)
DOI: 10.1070/PU1990v033n01ABEH002403
URL: https://ufn.ru/en/articles/1990/1/a/
Citation: Rabinovich M I, Sushchik M M "The regular and chaotic dynamics of structures in fluid flows" Sov. Phys. Usp. 33 (1) 1–35 (1990)
BibTexBibNote ® (generic)BibNote ® (RIS) MedlineRefWorks
PT Journal Article
TI The regular and chaotic dynamics of structures in fluid flows
AU Rabinovich M I
FAU Rabinovich MI
AU Sushchik M M
FAU Sushchik MM
DP 10 Jan, 1990
TA Phys. Usp.
VI 33
IP 1
PG 1-35
RX 10.1070/PU1990v033n01ABEH002403
URL https://ufn.ru/en/articles/1990/1/a/
SO Phys. Usp. 1990 Jan 10;33(1):1-35

Оригинал: Рабинович М И, Сущик М М «Регулярная и хаотическая динамика структур в течениях жидкости» УФН 160 (1) 3–64 (1990); DOI: 10.3367/UFNr.0160.199001a.0003

© 1918–2020 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions